MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PS TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 6-9 CD TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PS TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 6-9 CD TOP; INSTRUMENT, KNEE
Model Number 42-5274-005-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during an initial total right knee procedure, a total tibial articular surface provisional instrument fractured when it was being extracted during the trial process.There was no patient impact as a result of the malfunction.It was reported that no further information is available.

Brand Name
PS TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 6-9 CD TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15209713
Report Number0001822565-2022-02342
Device Sequence Number11925311
Product Code JWH
UDI-Device Identifier00889024245310
UDI-Public(01)00889024245310(10)63863366
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-5274-005-10
Device Catalogue Number42527400510
Device Lot Number63863366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose